Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ca4224

Hyaluronic Acid Pills post-accutane

Hi guys,

I just got off accutane about a month ago (suffering from redness and red eyes which I hope fade away) but I also have noticed my ankles cracking alot and after reading the stories of joint problems and being nearly crippled years after accutane I was wondering if anyone thinks its a good idea for me to take a few pills of hyaluronic acid.

I dont want to suffer from joint pain in my knees, wrists, fingers, ankles, etc.

Thanks,

Davis

P.S. Has anyone not experienced joint pain years after accutane?

Share this post


Link to post
Share on other sites
Hi guys,

I just got off accutane about a month ago (suffering from redness and red eyes which I hope fade away) but I also have noticed my ankles cracking alot and after reading the stories of joint problems and being nearly crippled years after accutane I was wondering if anyone thinks its a good idea for me to take a few pills of hyaluronic acid.

I dont want to suffer from joint pain in my knees, wrists, fingers, ankles, etc.

Thanks,

Davis

P.S. Has anyone not experienced joint pain years after accutane?

I've had chronic severe joint pain for a year now, although it spread to all my other joints only 3 months ago.

I've tried Hylauronic acid, glucosomine, biocell 2 olypian tabs, chrondrotin, fish oil, healthy diet, codeine, diclofenac, mild anti-depressents, physiotherapy, mild resistance training, hydrotherapy, chiropractory, and god knows what else.

I'm am not crippled.....yet, but the pain affects every aspect of my life and I literally don't feel I can work anymore. All this at 25 years old. All tests come back negative, blood work, MRI scans, bone density and isotope bone scan. The drug has effectively killed every activity I loved doing, RAF ambition, Sport, everything.

Here's hoping it subsides with you. Give the above I've mentioned a shot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×